On the method of category in analytic manifolds

Stanisław Balcerzyk; Jan Mycielski

Fundamenta Mathematicae (1957)

  • Volume: 44, Issue: 3, page 295-299
  • ISSN: 0016-2736

How to cite


Balcerzyk, Stanisław, and Mycielski, Jan. "On the method of category in analytic manifolds." Fundamenta Mathematicae 44.3 (1957): 295-299. <http://eudml.org/doc/213443>.

author = {Balcerzyk, Stanisław, Mycielski, Jan},
journal = {Fundamenta Mathematicae},
keywords = {Topology},
language = {eng},
number = {3},
pages = {295-299},
title = {On the method of category in analytic manifolds},
url = {http://eudml.org/doc/213443},
volume = {44},
year = {1957},

AU - Balcerzyk, Stanisław
AU - Mycielski, Jan
TI - On the method of category in analytic manifolds
JO - Fundamenta Mathematicae
PY - 1957
VL - 44
IS - 3
SP - 295
EP - 299
LA - eng
KW - Topology
UR - http://eudml.org/doc/213443
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.